5 Pack Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300 Tablets Each

5 Pack Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300 Tablets Each
2 photos
Model: 0363736200657
Brand: Anacin
(7)
2 stores
1 Products

Product Details

NA

Directions: Do not use more than directed (see overdose warning) Drink a full glass of water with each dose Adults and children 12 years of age and older: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor Children under 12 years of age: ask a doctor Ingredients: Active ingredients (per tablet) Purposes Aspirin (NSAID)* 400 mg . . . . . . . . . Pain reliever Caffeine 32 mg . . . . . . . . . . . . . . . . Pain reliever aid

Shop Now

Compare Buying Options

Last Updated: 2025-08-15 15:45:12

Search
Amazon Amazon

$71.24
walmart Mr. Medical

Product Specifications

Technical Details

Manufacturer -
Brand Anacin
Item model number 0363736200657
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2567687
User Reviews and Ratings
4.4 (7 ratings)
4.4 out of 5 stars
UPC 643950719730

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
5 Pack Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300 Tablets Each
Reviews: 7
app.ratings: (7)
Price:
$71.24 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!